BibTeX record journals/kybernetika/MaWS17

download as .bib file

@article{DBLP:journals/kybernetika/MaWS17,
  author    = {Zhi{-}cai Ma and
               Jie Wu and
               Yong{-}zheng Sun},
  title     = {Adaptive finite-time generalized outer synchronization between two
               different dimensional chaotic systems with noise perturbation},
  journal   = {Kybernetika},
  volume    = {53},
  number    = {5},
  pages     = {838--852},
  year      = {2017},
  url       = {https://doi.org/10.14736/kyb-2017-5-0838},
  doi       = {10.14736/kyb-2017-5-0838},
  timestamp = {Tue, 02 Jan 2018 16:25:33 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/kybernetika/MaWS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier